# SDR C2XA01CL177

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32145602
- Part serial: 626
- Condition: Failed
- Location: Left Engine
- Part time: 19,481 hours, 20,804 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

PIT FLIGHT#3077  THE CREW REPORTED A FIRE WARNING ON THE #1 ENGINE AFTER TAKEOFF. THE TORQUE ALSO BEGIN TO DROP TO 50% ALONG WITH THE ITT BEGAN TO RISE TO 810.THE AIRCRAFT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED THE #1 ENGINE AND FOUND THE #1 ENGINE BLEED PRESSURE REGULATOR AND SHUTOFF VALVE HAD FAILED.THE "V" BAND CLAMP FLANGE HAD BROKEN.THE PRESSURE REGULATOR AND SHUTOFF VALVE WAS REPLACED ALONG WITH THE "V" BAND CLAMPS.OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
